06-20-2004, 10:49 AM #1
Stomach problems with creatine and glutamine
I'm having some bad stomach problems (digestion, bloating) when I take creatine and glutamine. The only other supplement I'm taking right now is whey protein. Any ideas on how to relieve or avoid it? The creatine and glutamine are both Jarrow brand. First time I've used 'em. Thanks
06-20-2004, 11:30 AM #2
Creatine tends to give you some stomach aching the first few days. After 3-5 days you'll be back to normal. Something that might help is a few oranges and bananas. That did the trick for me.
06-20-2004, 11:45 AM #3
Glutamine should have the same effect. You have to slowly raise dosages if you are experiencing GI probs. Most people can take at least 20g a day without having a problem but some are more sensitive than others. Try starting at 5g ED for 1 week then adding another 5g ED for the next week etc. till you build up to your intended daily dose.
06-20-2004, 12:01 PM #4
Thanks guys, I'll stick with it and up my dosages slowly. Hopefully that will work
06-20-2004, 02:42 PM #5
I've found micronized creatine is much easier on my stomach.
06-20-2004, 02:53 PM #6
yeah creatine is bad with the bloating, it makes you retain water
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)